# SDR SIMA201902252002

- Difficulty date: February 22, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N222NS
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000528
- Aircraft time: 8,168 hours, 5,611 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Part number: P2070009120
- Condition: Inoperative
- Location: Fwd Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD GALLEY FA FLASHLIGHT INOP-C/A-REMOVED AND REPLACED  FWD GALLEY FA FLASHLIGHT IAW EMB 175 AMM 33-51-01. OPS CHECK GOOD
